Back
 AM  Vol.8 No.11 , November 2017
Complete Convergence of Weighted Sums for Asymptotically Almost Negatively Associated Sequences
Abstract:
For weighted sums of asymptotically almost negatively associated (AANA) random variables sequences, we use the Rosenthal type moment inequalities and prove the Marcinkiewicz-Zygmund type complete convergence and obtain the complete convergence rates. Our results extend some known ones.
Cite this paper: An, J. (2017) Complete Convergence of Weighted Sums for Asymptotically Almost Negatively Associated Sequences. Applied Mathematics, 8, 1662-1670. doi: 10.4236/am.2017.811120.
References

[1]   Chow, Y.S. and Teicher, H. (1997) Probability Theory: Independent, Interchangeability, Martingales. 3rd Edition, Springer, Berlin.

[2]   Chandra, T.K. and Ghosal, S. (1996) Extensions of the Strong Law of Large Numbers of Marcinkiewicz and Zygmund for Dependent Variables. Acta Mathematica Hungarica, 71, 327-336.

[3]   Chandra, T.K. and Ghosal, S. (1996) The Strong Law of Large Numbers for Weighted Averages under Dependence Assumptions. Journal of Theoretical Probability, 9, 797-809.

[4]   Kim, T.S., Ko, M.H. and Lee, I.H. (2004) On the Strong Laws for Asymptotically almost Negatively Associated Random Variables. Rocky Mountain Journal of Mathematics, 34, 979-989.

[5]   Cai, G.H. (2004) Complete Convergence for Weighted Sums of Sequences of AANA Random Variables. Glasgow Mathematical Journal, 17, 165-181.

[6]   Yuan, D.M. and An, J. (2009) Rosenthal Type Inequalities for Asymptotically Almost Negatively Associated Random Variables and Applications. Science in China Series, 52, 1887-1904.

[7]   Wang, X.J., Hu, S.H. and Yang, W.Z. (2011) Complete Convergence for Arrays of Rowwise Asymptotically Almost Negatively Associated Random Variables. Discrete Dynamics in Nature and Society, Article ID: 717126. https://doi.org/10.1155/2011/717126

[8]   Gut, A. (2005) Probability Theory: A Graducate Course. Springer, Berlin.

 
 
Top